Open Access
2014 A New Numerical Algorithm for Two-Point Boundary Value Problems
Lihua Guo, Boying Wu, Dazhi Zhang
Abstr. Appl. Anal. 2014(SI32): 1-6 (2014). DOI: 10.1155/2014/302936


We present a new numerical algorithm for two-point boundary value problems. We first present the exact solution in the form of series and then prove that the n-term numerical solution converges uniformly to the exact solution. Furthermore, we establish the numerical stability and error analysis. The numerical results show the effectiveness of the proposed algorithm.


Download Citation

Lihua Guo. Boying Wu. Dazhi Zhang. "A New Numerical Algorithm for Two-Point Boundary Value Problems." Abstr. Appl. Anal. 2014 (SI32) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022119
MathSciNet: MR3230515
Digital Object Identifier: 10.1155/2014/302936

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI32 • 2014
Back to Top